JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A HIGHER ORDER MONOTONE ITERATIVE SCHEME FOR NONLINEAR NEUMANN BOUNDARY VALUE PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A HIGHER ORDER MONOTONE ITERATIVE SCHEME FOR NONLINEAR NEUMANN BOUNDARY VALUE PROBLEMS
AHMAD, BASHIR; NAZ, UZMA; KHAN, RAHMAT A.;
  PDF(new window)
 Abstract
The generalized quasilinearization technique has been employed to obtain a sequence of approximate solutions converging monotonically and rapidly to a solution of the nonlinear Neumann boundary value problem.
 Keywords
quasilinearization;mixed boundary conditions;rapid convergence;
 Language
English
 Cited by
1.
OPTIMAL CONDITIONS FOR ENDPOINT CONSTRAINED OPTIMAL CONTROL,;

대한수학회보, 2008. vol.45. 3, pp.563-571 crossref(new window)
1.
Non-Monotone Convergence Schemes, Mathematical Modelling and Analysis, 2012, 17, 4, 589  crossref(new windwow)
 References
1.
Bashir Ahmad, J. J. Nieto, and N. Shahzad, The Bellman Kalaba Lakshmikantham quasilinearization method for Neumann problems, J. Math. Anal. Appl. 257 (2001), 356-363 crossref(new window)

2.
Bashir Ahmad, Rahmat A. Khan, and S. Sivasundaram, Generalized quasilinearization method for nonlinear boundary value problems, Dynam. Systems Appl. II, 3 (2002), 359-370

3.
Albert Cabada, J. J. Nieto, and Rafael Pita-da-veige, A note on rapid convergence of approximate solutions for an ordinary Dirichlet problem, Dyn. Contino Discrete Impuls. Syst. 4 (1998), 23-30

4.
V. Lakshmikantham, An extension of the method of quasilinearization, J. Optim, Theory Appl. 82 (1994), 315-321 crossref(new window)

5.
V. Lakshmikantham, Further improvement of generalized quasilinearization, Nonlinear Anal. 27 (1996), 315-321

6.
V. Lakshmikantham, S. Leela, and F. A. McRae, Improved generalized quasilinearization method, Nonlinear Anal. 24 (1995), 1627-1637 crossref(new window)

7.
V. Lakshmikantham and N. Shahzad, Further generalization of generalized quasilinearization method, J. Appl, Math. Stochastic Anal. 7 (1994), 545-552 crossref(new window)

8.
V. Lakshmikantham, N. Shahzad, and J. J. Nieto, Method of generalized quasilinearization for periodic boundary value problems, Nonlinear Anal. 27 (1996), 143-151 crossref(new window)

9.
V. Lakshmikantham and A. S. Vatsala, Generalized quasilinearization for Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, 1998

10.
J. J. Neito, Generalized quasilinearization method for a second order ordinary differential equation with Dirichlet boundary conditions, Proc. Amer. Math. Soc. 125 (1997), 2599-2604

11.
J. J. Neito and A. Cabada, A generalized upper and lower solutiuons method for nonlinear second order ordinary differential equations, J. Appl. Math. Stochastic Anal. 5 (1992), 157-166 crossref(new window)